# SDR SWAA2016031449894

- Difficulty date: March 7, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 63,301 hours, 37,901 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Part number: 313A21414
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON OTBD STRUT, FWD FAIRING STRUCTURE SKATE ANGLE, CRACKED AT NAC, STATION 235.  REPAIRED SKATE ANGLE IAW EA.
